HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A comparison principle for singular diffusion equations with spatially inhomogeneous driving force for graphs

Files in This Item:
pre981.pdf280.64 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84128

Title: A comparison principle for singular diffusion equations with spatially inhomogeneous driving force for graphs
Authors: Giga,M.-H. Browse this author
Giga,Y. Browse this author
Rybka,P. Browse this author
Issue Date: 5-Aug-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 981
Start Page: 1
End Page: 43
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69788
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University